Non-Aspirin / Pain Relievers - Page 3
Save on Non-Aspirin (in Pain Relievers) at Oasis of Health, Page 3 . Top brands include Advil, Tylenol, BEXCO, ZyCal Bioceuticals Healthcare Co., Inc., Kirkland Signature, Aleve, Wyeth Consumer Healthcare, First Aid Only, Pamprin, Sunmark, Motrin, & Little Remedies. Hurry! Limited time offers. Offers valid only while supplies last.
Advil PM (120 Count) Easy Open Arthritis Cap Pain Reliever/Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
mpn: 305730164658, ean: 0305730164658,
4.8 out of 5 stars with 53 reviews
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain re
Tylenol Arthritis Pain 250 Caplets Bottle, 650mg Acetaminophen
mpn: TA650, ean: 0062600959447,
4.0 out of 5 stars with 17 reviews
For The Temporary Relief of Minor Arthritis Pain What makes Tylenol® Arthritis Pain Extended Relief Caplets different? * Uses a unique, patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief. Uses: Temporarily relieves minor aches and pains due to: * arthritis * muscular aches * the common cold * backache * headache * menstrual cramps * toothacheFor temporary relief of arthritis pain. 8 hour
Hand Microtome Lab Equipment Best Quality Original Item by Brand BEXCO
4.8 out of 5 stars with 40 reviews
Hand & Table Microtome is used to cut thin sections of Microscopic materials, such as specimen parts of plants and animals. It is considered as the basic form of a microtome permitting microtomic cuts by hand in a quick and accurate way. The microtome is suitable for practical courses in microscopy, for field work during excursions, for school education and for a serious amateur of biology. Specifications Disclaimer Due to continuous Research and Development, there may be variation in some specs
Advil Liqui-Gels Minis, 80 Capsules Per Bottle (5 Bottles)
mpn: 274550, ean: 0305731769807,
4.9 out of 5 stars with 40 reviews
INDICATIONS:Advil Liquid Gels New Minis Pain Reliever And Fever Reducer CapsulesFast pain relief. Helps minor arthritis pain. Safe and effective pain reliever and fever reducer. Easier to swallow while delivering same powerful pain relief. Helps from nighttime sleeplessness associated with Pain. Doctor-recommended.Helps from nighttime sleeplessness associated with Pain.. Easier to swallow while delivering same powerful pain relief.. Safe and effective pain reliever and fever reducer.. Helps mino
ZyCal Bioceuticals Gastrotene Digestive Supplement with Bio-Active 2-Beta Coxatene, Glutamine + Slippery Elm - 60 ct Capsules
By ZyCal Bioceuticals Healthcare Co., Inc.
mpn: G60, ean: 0857208006026,
4.4 out of 5 stars with 49 reviews
Product Description: Optimal health starts in the gut and the next level of GI support is here! Gastrotene is the only GI health support product that contains 2-Beta Coxatene, a new class of nutritional ingredient. 2-Beta Coxatene is an all-natural protein & herbal blend providing the right balance and support for healthy immune signaling and stem cell activation to support your body’s ability to create new, healthy, epithelial lining for a healthy gut. Put your body to work for: • Optimal D
Aleve Liquid Gels (160 ct.) (pack of 2)
mpn: 980206368, ean: 0689377977056,
4.7 out of 5 stars with 35 reviews
Aleve Liquid Gels (160 ct.) offer all day relief from aches and pains including headaches, backaches and joint pain caused by arthritis.Aleve Liquid Gels offer all-day pain relief. 220 mg naproxen sodium. Each bottle contains 160 liquid gels. Easy-open cap for customers with arthritis pain and discomfort. #1 Doctor recommended brand of over-the-counter pain relief for minor arthritis pain.
Advil Film-Coated Ibuprofen 200 mg Tablets 40 ea ( Pack of 6)
By Wyeth Consumer Healthcare
4.2 out of 5 stars with 17 reviews
Indications pain relief, anti-inflammatoryStops Pain in its TracksPain can get worse if you don't treat it quickly. If you wait too long relieving your pain can become more difficult. You need a pain reliever that stops pain in its tracks.Fast Acting AdvilThis new Fast Acting Advil Film Coated Tablet stops pain in its tracks before it gets worse. With its ultra thin film coating and unique fast absorbing Advil Ion Core Technology, this new Advil is so advanced it goes to work in minutes. No othe
FAE-7014 - SmartCompliance Ibuprofen Refill - SmartCompliance Ibuprofen Refill, First Aid Only - Box of 10
4.0 out of 5 stars with 52 reviews
Anti-inflammatory, fever reducer, and pain reliever -Easy to swallow coated tablets -Packed in a perforated dispenser box for easy access Dispensed from the Smart Tab, ezRefill box, which includes an indicator tab to alert users when to reorder. The box snaps easily into place in all SmartCompliance cabinets, keeping supplies organized. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps.SmartCompliance Ibuprofen Refill. 10 x 2/Box.
Advil Travel Size Tablets Vial 10-Count (Pack of 12)
mpn: WC015110, ean: 0725410719600,
4.1 out of 5 stars with 59 reviews
Advil Travel Size Tablets Vial 10 Pieces per Pack - Bulk Value Pack of 12Quality you can trust from Select Brand. laxatives. Laxative and Stool Softener.
Pamprin Maximum Strength Multi-Symptom Menstrual Relief Tablets, 40-Count Boxes (Pack of 3)
mpn: PPAX1202335, ean: 0041167300145,
4.0 out of 5 stars with 59 reviews
Formulated To Relieve More Menstual Discomforts Than Single Ingredient ProductsMaximum strength for effective relief of menstrual discomforts. Relieves the pain of cramps, headaches and backaches. Diuretic to relieve water weight gain and an ingredient for the irritability many women experience. 500 mg of acetaminophen. Please read all label information on delivery.
Advil Liqui-Gels minis (160 Count, 20 Count, 20 Count) Home & Away Pack, Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief,1 Set
mpn: B07B9CQSTL, ean: 0305731715590,
4.3 out of 5 stars with 15 reviews
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain
Sunmark Ibuprofen IB 100 mg Chewable Tablets - 24 ct, Pack of 6
4.4 out of 5 stars with 23 reviews
Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Junior strength. For ages 2 to 11. Orange flavored. Lasts up to 8 hours. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 100 mg (NSAID: Non-Steroidal Anti-Inflammatory Drug)Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches..
ENT Led Headlight with Adjustable Band and Rechargeable Power Backup Best Quality Original Item of Brand BEXCO DHL Expedited Shipping
4.0 out of 5 stars with 35 reviews
ENT Led Headlight Description:- State of the art Single Optical systems concentrate and focused the brightest white light available virtually shadow free. LED Headlight is available with a variable 5-80 mm Light Spot or with a fixed 80 mm Light Spot at a 16'' distance. At 19.5' the spot size is 90mm for fixed or variable type Headlight. Soft, Flexible headband with a ratchet on the top and back for superior comfort and customized fit. Specifications Disclaimer- Due to continuous Research and De
Motrin IB Pain Reliever/Fever Reducer Liquid Gels 120 ea (2 Pack)
mpn: PPAX1420795, ean: 0191565512661,
4.1 out of 5 stars with 45 reviews
Motrin IB Liquid Gels contain ibuprofen, a pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Motrin Liquid Gels help to relieve your everyday aches and pains so quickly, you'll be back to doing the things you love before you know it. Also delivers fast relief from fevers and other pains. Pain reliever Fever reducer Ibuprofen 120
Little Remedies Children's Fever & Pain Reliever | Natural Grape Flavor | 4 FL OZ | 3 Pack
4.2 out of 5 stars with 53 reviews
Little Remedies Children's Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Children's Fever & Pain Reliever uses our AccuSafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles